Dinakar Muthiah

Dinakar Muthiah

I am Visiting Assistant Professor (postdoc) in Mathematics at the University of Massachusetts.

Address:
Department of Mathematics and Statistics
Lederle Graduate Research Tower, 1623D
University of Massachusetts Amherst
710 N. Pleasant Street
Amherst, MA 01003-9305, USA

Email:
You may reach me at muthiah [at] math [dot] umass [dot] edu

Dinakar Muthiah

Research Interests

Representation theory and algebraic geometry.

Papers

  1. D. Muthiah, A. Weekes, and O. Yacobi, "The equations defining affine Grassmannians in type A and a conjecture of Kreiman, Lakshmibai, Magyar, and Weyman." [arXiv:1708.06076] (Submitted)
  2. D. Muthiah, D. Orr, "Walk algebras, distinguished subexpressions, and point counting in Kac-Moody flag varieties." [arXiv:1707.03366] (Submitted)
  3. J. Kamnitzer, D. Muthiah, A. Weekes, and O. Yacobi, "Reducedness of affine Grassmannian slices in type A." [arXiv:1611.06775] (To appear in Proceedings of the American Mathematical Society)
  4. D. Muthiah and P. Tingley, "Affine PBW Bases and Affine MV polytopes." [arXiv:1609.0661] (Submitted)
  5. D. Muthiah and D. Orr, "On the double-affine Bruhat order: the $\varepsilon=1$ conjecture and classification of covers in ADE type." [arXiv:1609.03653] (Submitted)
  6. K.-H. Lee, C. Lenart, and D. Liu, with appendix by D. Muthiah and A. Puskás, "Whittaker functions and Demazure characters." [arXiv:1602.06451] (To appear in Journal of the Institute of Mathematics of Jussieu)
  7. J. Kamnitzer, D. Muthiah, and A. Weekes, "On a reducedness conjecture for spherical Schubert varieties and slices in the affine Grassmannian." [arXiv:1604.00053] (To appear in Transformation Groups)
  8. D. Muthiah, "On Iwahori-Hecke Algebras for $p$-adic Loop Groups: Double Coset Basis and Bruhat Order." [arXiv:1502.00525] (To appear in American Journal of Mathematics )
  9. D. Muthiah and P. Tingley, "Affine PBW Bases and MV Polytopes in Rank 2," Selecta Mathematica, N.S. 20, (2014) no. 1, 237--260. [arXiv:1209.2205]
  10. D. Muthiah, "Double MV Cycles and the Naito-Sagaki-Saito Crystal," Advances in Mathematics 240, (2013) 268 - 290. [arXiv:1108.5404]